Stein's method and exact Berry-Esséen asymptotics for functionals of Gaussian fields

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2009, 37 (6), pp.2231-2261
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00445931
Contributeur : Serena Benassù <>
Soumis le : lundi 11 janvier 2010 - 15:49:47
Dernière modification le : jeudi 27 avril 2017 - 09:46:44

Identifiants

  • HAL Id : hal-00445931, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

I. Nourdin, G. Peccati. Stein's method and exact Berry-Esséen asymptotics for functionals of Gaussian fields. Annals of Probability, Institute of Mathematical Statistics, 2009, 37 (6), pp.2231-2261. <hal-00445931>

Partager

Métriques

Consultations de la notice

51